# SDR SWIA201436112

- Difficulty date: January 8, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 26,880 hours, 22,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD EQUIPMENT COMPARTMENT DOOR, THE AFT DOOR LATCH, FWD SIDE OF FUSELAGE SKIN HAS EVIDENCE OF A CRACK.  C-CHECK REPLACED THE SKIN JUST BELOW THE LT FWD EQUIPMENT COMPARTMENT DOOR, AT THE AFT DOOR LATCH IAW SRM.
